# SDR USAA2008121292218

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 1,313 hours, 433 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LOG PAGE 8292519 - FLT NR 1192 PHX-PHL - EMERGENCY LANDING - WHILE ENROUTE, CAPTAIN SENT AN ACARS MSG ADVISING NR 2 ENGINE OIL WAS AT 6 QUARTS.  JUST EAST OF PIT, CREW SAID OIL WAS NOW AT 4 QUARTS AND WERE ADVISED TO SHUT DOWN ENGINE AT 3 QUARTS.  ENGINE OIL WENT FROM 4 TO 2 QUARTS WITHIN A MATTER OF MINUTES.  CREW SHUT DOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  ACFT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED DUE TO HIGH OIL CONSUMPTION.  VENDOR DID PRESSURE CHECK FOR LEAKAGE WITH NO POSITIVE FINDINGS.  IT IS PRESUMED THAT ONE OF THE OIL LINES/TUBES WAS LOOSE CREATING LEAK.  ENGINE WAS REINSTALLED 2/14/09 WITH NO SUBSEQUENT REPORTS OF LEAKAGE.
